02-08-2018 08:54 PM - edited 02-08-2018 09:00 PM
I have been on Arimidex because two other meds made my joints hurt terribly. Been on Arimidex probably 2 1/2 years now and by 2 o'clock every day I am just wasted, energy is totally gone and I have a very easy desk job. Trouble sleeping , never get over 5 hours and that is with taking a natural sleep aid prescribed by my physician. I stay on it because i want to do all to ward off the cancer from returning. But I feel like 83 instead of 63. We need to remember that we are survivors though and even if it is not easy, we are still here to enjoy our loved ones as much as we can. May God Bless each of you.
28-06-2018 10:29 PM
28-06-2018 12:38 PM
Alas I have no solutions but am equally keen to find some! I have been soooooo tired since active treatment ended earlier this year. Like you, I clear my weekends and try to manage how much I am committing myself to, but I still end the days exhausted.
I guess this is just the body’s reaction to what has been thrown at it, but it is hard to manage.
28-06-2018 12:31 PM
Hello ladies. Does anyone have any good ideas on how to cope with fatigue. I am 4 years on from diagnosis and it wasn't too bad when I started tamoxifen. Then last year I had an operation that sent me straight to menopause. Since then it has been getting worse to the point that it is affecting my work. I exercise and eat a healthy diet. I pace myself, if I have a busy work week I keep the weekends free to rest. Very rare I over do things as I know my limits. Currently signed off for two weeks and I am stressing on how to get the energy to go back to work. I know this isn't helping. I hate the way your body just shuts down and I find it really frustrating. I also feel like I'm letting people down all the time when I have to cancel and find myself withdrawing socially. Just because you are 4 years on things are still difficult at times. Lots of love..xx